MathSciNet Relay Station
MathSciNet bibliographic data
MR2817305 90C52 (65K10)
Li, Dong-Hui; Tian, Bo-Shi $n$-step quadratic convergence of the MPRP method with a restart strategy. J. Comput. Appl. Math. 235 (2011), no. 17, 4978–4990.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement